Publications (12) MATTEO VANNACCI publications

2024

  1. Commuting and product-zero probability in finite rings

    International Journal of Algebra and Computation, Vol. 34, Núm. 2, pp. 201-206

2023

  1. Counting irreducible modules for profinite groups

    Revista matemática iberoamericana, Vol. 39, Núm. 4, pp. 1519-1566

2022

  1. On pro-p groups with quadratic cohomology

    Journal of Algebra, Vol. 612, pp. 636-690

2021

  1. Probabilistic finiteness properties for profinite groups

    Journal of Algebra, Vol. 574, pp. 584-616

2020

  1. On self-similar finite p-groups

    Groups, Geometry, and Dynamics, Vol. 14, Núm. 2, pp. 337-348

  2. On the asymptotic behaviour of the number of Beauville and non-Beauville p-groups

    Proceedings of the London Mathematical Society, Vol. 120, Núm. 2, pp. 220-241

2019

  1. Hereditarily just infinite profinite groups with complete Hausdorff dimension spectrum

    Journal of Algebra and its Applications, Vol. 18, Núm. 11

2018

  1. Positively finitely related profinite groups

    Israel Journal of Mathematics, Vol. 225, Núm. 2, pp. 743-770

  2. THE LOWER RANK of DIRECT PRODUCTS of HEREDITARILY JUST INFINITE GROUPS

    Glasgow Mathematical Journal, Vol. 60, Núm. 1, pp. 225-230

2016

  1. On hereditarily just infinite profinite groups obtained via iterated wreath products

    Journal of Group Theory, Vol. 19, Núm. 2, pp. 233-238

2015

  1. Finite generation of iterated wreath products in product action

    Archiv der Mathematik, Vol. 105, Núm. 3, pp. 205-214